# SDR HALA2009072300323

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 28,231 hours, 5,423 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - L PACK LIGHT ON EICAS MESSAGE CAME ON IN FLIGHT ACCOMPLANIED BY A LOUD HUM AND VIBRATION.  PACK CAME ON AND HUM WENT AWAY AFTER ABOUT 1 MINUTE.  PERFORMED FIM 21-51-00 BITE CHECK LFT PACK TEMP CONT ROLLER NO FAULTS NOTED.  VISUALLY INSPECTED LFT PACK.  NO FAULTS NOTED OK FOR SERVICE
